# SDR SWIA202163716

- Difficulty date: October 24, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: S17102
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 409+64 CORRODED BETWEEN STGR26L AND STGR26R.     (C-CHECK RO 1/5/2022)    REMOVED DAMAGE FROM FS 409+64 FRAME FRROM STR 26L AND 26R AND COMPLIED WITH SRM 53-00-15. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETE FORM 337. NO WEIGHT CHANGE.
